# SDR T17A2020031108005

- Difficulty date: March 8, 2020
- Submitted: March 11, 2020
- Operation: Air carrier
- Aircraft: N452TM
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK577
- Aircraft time: 7,714 hours, 5,875 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 2250006503
- Part serial: 3721
- Condition: Cracked
- Location: Lt Engine
- Part time: 7,714 hours, 5,875 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H UPPER TRUST REVERSER DOOR CRACKED, MX REMOVED AND REPLACED THE DOOR WITH A REPAIRED UNIT IAW BEECHJET 400/400A MM 78-30-00.
